| Model Number |
68LP-480 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation is: rupture against saline device (deflation).
Event or Problem Description
Company representative reported a right side rupture against a saline device (deflation).The device remains implanted.
Event or Problem Description
The device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: crease fold, wear abrasion, an opening on posterior.Leak test and microscopic analysis was performed which identified: a crease sharp opening on posterior.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is: a crease sharp opening on posterior assessed as fold flaw opening.
Event or Problem Description
The device has been explanted.